Repository: Freie Universit├Ąt Berlin, Math Department

An exact solution for the segment-to-segment multiple sequence alignment problem

Lenhof, H.-P. and Morgenstern, B. and Reinert, K. (1999) An exact solution for the segment-to-segment multiple sequence alignment problem. BIOINFORMATICS, 15 (3). pp. 203-210.

Full text not available from this repository.


Item Type:Article
Subjects:Mathematical and Computer Sciences > Computer Science
Divisions:Department of Mathematics and Computer Science > Institute of Computer Science > Algorithmic Bioinformatics Group
ID Code:381
Deposited By: Admin Administrator
Deposited On:03 Mar 2017 14:40
Last Modified:03 Mar 2017 14:40

Repository Staff Only: item control page